# SDR AALA20111104TUL02

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT HAS A .5 INCH PUNCTURE MID SPAN UNDERSIDE OF TRAILING EDGE.  INSTALLED HOT BOND DOUBLER REPAIR PER SRM 51-70-10-2.
